MathSciNet Relay Station
MathSciNet bibliographic data
MR534759 (81g:22010) 22E30 (43A85 43A90)
DeGeorge, David L.; Wallach, Nolan R. Limit formulas for multiplicities in $L\sp{2}(\Gamma \backslash G)$. II. The tempered spectrum. Ann. of Math. (2) 109 (1979), no. 3, 477–495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement